MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-4¿ CARDIAC STIMULATOR; NO MATCH

ST. JUDE MEDICAL, INC. EP-4¿ CARDIAC STIMULATOR; NO MATCH
Model Number H403023
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product's serial number could not be obtained; therefore, the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During a supraventricular tachycardia/ep study, electrical property issues with the computer resulted in a procedural delay.Shortly after catheterization, extra-stimulus pacing was attempted, but it was noted that the ep-4 touch screen and ep-4 panel on the workmate claris screen flashed white and returned to the main menu.The on/off display on the ep-4 touch screen also showed "ep-4 is off".The system was restarted and the issue was resolved briefly, but then the issue recurred.All of the connections were checked between the ep-4 touch screen, the dws, the ep-4 stimulator, and the workmate claris amplifier.All connections were secure but the issue persisted.The procedure was completed using a non-abbott system and stimulator with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One workmate¿ claris¿ ep-4¿ cardiac stimulator, pn 100111219, sn (b)(6) was received for evaluation.The stimulator was powered on, but no communication was established with ep-4 touchscreen pc.No discoloration of the power supply electrical connector was observed.The single board computer (sbc) was temporarily replaced with a known good unit and normal functionality was restored to the system.The root cause of the reported event was isolated to the single board computer.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
EP-4¿ CARDIAC STIMULATOR
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21069352
Report Number2184149-2025-00002
Device Sequence Number20934989
Product Code DQK
UDI-Device Identifier05414734030236
UDI-Public05414734030236
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH403023
Device Catalogue NumberH403023
Device Lot Number6766415
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown